# SDR USAA2012050200018

- Difficulty date: April 28, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 26,799 hours, 20,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR BEAM BETWEEN FR66 TO FR69, Y1162.5.  REPLACED FLOORBEAM BETWEEN FR66 TO FR69, Y1162.5 IAW A319 SRM 51-42-11.
